# SDR NSVA20091014001

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 33,556 hours, 40,277 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 5090902
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO UNSAFE GEAR INDICATION IN TRANSIT LIGHT STAYED ILLUMINATED.  REQUESTED TO RETURN TO THE FIELD IN IAH, LANDED WITHOUT INCIDENT AND TAXIED TO GATE WHERE MX WAS.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL.
